# SDR 00FDEA00557

- Difficulty date: August 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

DURING T/O, FLAP RETRACT AIL DEFLECT DISAG LEVEL 2 ALERT SHOW BOTH DEFLECTED.
